# SDR DL75E080324

- Difficulty date: March 7, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 27,317 hours, 10,237 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK, EICAS ANNUN ANTI-SKID AND STATUS ANTI-SKID AND ALTN ANTI-SKID MSG WAS INTERMITTENT.  BITE CK NR 1 TDCR.  REPLACED TDCR AND CHECKED RES OF PINS 1 TO 3.  CHECKED WIRING FROM E5 TO TDCR CKS OK SUSPECT CONTROL UNIT.  RETERMINATED FERRULE AT REAR LANDING GEAR JUNCTION BOX, CHECKS OK.
